MathSciNet Relay Station
MathSciNet bibliographic data
MR1484699 (98k:57038) 57N10 (57Q10 57R15)
Turaev, Vladimir Torsion invariants of ${\rm Spin}\sp c$-structures on $3$-manifolds. Math. Res. Lett. 4 (1997), no. 5, 679–695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement